Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nonnegatively curved contact manifolds

Author: S. I. Goldberg
Journal: Proc. Amer. Math. Soc. 96 (1986), 651-656
MSC: Primary 53C15; Secondary 53C20
MathSciNet review: 826497
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A compact simply connected contact Riemannian manifold with positive sectional curvature is homeomorphic with a sphere if its contact structure is normal and regular. In dimension 3 the regularity condition is omitted, and a stronger theorem is proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C15, 53C20

Retrieve articles in all journals with MSC: 53C15, 53C20

Additional Information

PII: S 0002-9939(1986)0826497-3
Keywords: Contact Riemannian manifolds, curvature, three-manifolds
Article copyright: © Copyright 1986 American Mathematical Society